Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have hot flashes, nausea. Started to vomit. What can help dizziness?

Ok on Friday morning I went to the ER- had shaking, hot flash feeling, nausea like someone punched me in the stomach . Drove myself to the hospital, parked, started walking to the ER entrance-had sudden violent dizziness that put me on the ground. Luckily someone saw me fall. Once inside the ER started vomiting almost projectile type. The ER staff drew blood started an IV gave me something for the nausea then something to stop the spinning dizziness. They said everything came back normal and no fever .The Dr hardly examined me and said it s vertigo . What do you think?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi there,
Welcome to HCM.
If your blood test is normal, then it probably is vertigo. Vertigo presents with nausea, vomiting and dizziness. It would be worrisome if you had fever,projectile vomiting and dizziness because that would suggest meningitis. Please continue the treatment prescribed by your doctor. Wishing you a speedy recovery. Thanks.
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor